BannerHauptseite TUMHauptseite LehrstuhlMathematik SchriftzugHauptseite LehrstuhlHauptseite Fakultät
@article{doi:10.1137/140981216, author = {O. Burkovska and B. Haasdonk and J. Salomon and B. Wohlmuth}, title = {Reduced Basis Methods for Pricing Options with the Black--Scholes and Heston Models}, journal = {SIAM Journal on Financial Mathematics}, volume = {6}, number = {1}, pages = {685-712}, year = {2015}, doi = {10.1137/140981216}, URL = { https://doi.org/10.1137/140981216 }, eprint = { https://doi.org/10.1137/140981216 } }